# SDR SWIA971198

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120321
- Engine: Pwa PW118
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN LEFT AFT FLOOR LEVEL SEAT TRACK.  REMOVED AND REPLACED THE LEFT AFT FLOOR LEVEL SEAT TRACK WITH NEW IAW MM 51-00-00.
